MAUDE Adverse Event Report: MEDSOURCE LABS CURAPLEX; QUICK CONNECT CARRIER

MEDSOURCE LABS CURAPLEX; QUICK CONNECT CARRIER
Model Number 3245-19123
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
There were two feedbacks submitted for the quick connect carrier (3245-19123).Both feedbacks involved the carrier breaking at a rivet point.In both instances there was a patient on the carrier, however neither incident involved an injury due to the breakage occuring when the patient was still very low to the ground.Due to the potential that an injury could have occured a report is being filed.Both incidents involved carriers with visible wear/scuff marks.Both carriers had 3-4 years of use.The lot number could not be identified for either incident.Feedbacks were initially reported to the distributor and then passed along to medsource.The initial feedback reporters to the distributor are as follows: fb 1254 gonzales co emerg 1703 n saint joseph st gonzales, tx 78629-2331.Fb 1269 audrian ambulance district 440 kelley pkwy mexico, mo 65265.
 
Additional Manufacturer Narrative
There were two feedbacks submitted for the quick connect carrier (3245-19123).Both feedbacks involved the carrier breaking at a rivet point.In both instances there was a patient on the carrier, however neither incident involved an injury due to the breakage occuring when the patient was still very low to the ground.Due to the potential that an injury could have occured a report is being filed.Both incidents involved carriers with visible wear/scuff marks.Both carriers had 3-4 years of use.Actual affected units were requested, but were not able to be provided per the time of this report.The lot number could not be identified for either incident.An investigation has been requested and is pending.Feedbacks were initially reported to the distributor and then passed along to medsource.The initial feedback reporters to the distributor are as follows: fb 1254 gonzales co emerg 1703 n saint joseph st gonzales, tx 78629-2331.Fb 1269 audrian ambulance district 440 kelley pkwy mexico, mo 65265.

Brand Name
CURAPLEX
Common Device Name
QUICK CONNECT CARRIER
Manufacturer (Section D)
MEDSOURCE LABS
8600 shelby ct
suite 100
chanhassen MN 55317
MDR Report Key25117134
Report Number3003674698-2026-01254
Device Sequence Number10289408
Product Code FPP
UDI-Device Identifier00817617029887
UDI-Public00817617029887
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3245-19123
Device Catalogue Number3245-19123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown